RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 341–343 (Mi de4449)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

The Sturm-Liouville problem for a second-order differential equation with fractional derivatives in the lower terms

T. S. Aleroev

Kabardino-Balkar State University, Nal'chik

Full text: PDF file (306 kB)

Bibliographic databases:
UDC: 517.927.2
Received: 07.08.1981

Citation: T. S. Aleroev, “The Sturm-Liouville problem for a second-order differential equation with fractional derivatives in the lower terms”, Differ. Uravn., 18:2 (1982), 341–343

Citation in format AMSBIB
\Bibitem{Ale82}
\by T.~S.~Aleroev
\paper The Sturm-Liouville problem for a second-order differential equation with fractional derivatives in the lower terms
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 341--343
\mathnet{http://mi.mathnet.ru/de4449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649679}


Linking options:
  • http://mi.mathnet.ru/eng/de4449
  • http://mi.mathnet.ru/eng/de/v18/i2/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. S. Aleroev, “Kraevye zadachi dlya differentsialnykh uravnenii drobnogo poryadka”, Sib. elektron. matem. izv., 10 (2013), 41–55  mathnet
    2. N. E. Tokmagambetov, B. T. Torebek, “Symmetric differential operators of fractional order and their extensions”, Trans. Moscow Math. Soc., 2018, 177–185  mathnet  crossref  elib
  • Number of views:
    This page:117
    Full text:66

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019